# SDR TRAX200701478

- Difficulty date: September 26, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME REPAIR CRACKED AT STA 6619.5.   CRACK CONFIRMED,  REPAIRED WITH DOUBLE.  REPAIRED INTERCOSTAL ON CARGO DOOR PER EC EO 72-52-0107.
